Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    anaBROLIC's Avatar
    anaBROLIC is offline Only The Strong Survive
    Join Date
    Feb 2004
    Location
    East Coast
    Posts
    4,563

    Fn Creatine causing Acne

    this sux,, i love the pump and feel i get from no-xplode. my workouts are more instense and longer when i take this during the off season. the problem is that when i start taking any form of creatine i break out all over my chest and back. even more then when im on or coming off of a cycle. im on accutane right now about 3 months in and skin was clearing up. i tried the creatine again and there goes my chest and back breaking out!!!! so fustrating.. i need to find something else to use that works similar and doesnt do this to me. any suggestions?

  2. #2
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    Creatine cannot cause the acne

    Have you tryed different brands/ types like CEE

    It might be due to some contaminate issues with the brand your using now.


    Look into Kre-alkalyn as an alternative to creatine or di creatine malate

  3. #3
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    a lot pf people have reported SesaThin working well for acne....do a search under SesaThin and acne at bodybuilding.com/forums and you will find quite a bit of feedback.

    and, as Bryan pointed out, creatine will not cause acne.

  4. #4
    IWANNABIGG is offline New Member
    Join Date
    Nov 2005
    Location
    Maine
    Posts
    23
    Quote Originally Posted by Bryan2
    Creatine cannot cause the acne

    Have you tryed different brands/ types like CEE

    It might be due to some contaminate issues with the brand your using now.


    Look into Kre-alkalyn as an alternative to creatine or di creatine malate

    i use Kre-alkalyn and have no issues with it..

  5. #5
    AnabolicBoy1981 is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Pennslyvania
    Posts
    2,474
    are you sure your not taking anything else at the same time that could be doin this? are you taking trib?

    creatine and acne? no way.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •